메뉴 건너뛰기




Volumn 10, Issue 1-2, 1987, Pages 75-90

On solving a linear program with one quadratic constraint

Author keywords

[No Author keywords available]

Indexed keywords


EID: 34250103140     PISSN: 15938883     EISSN: 11296569     Source Type: Journal    
DOI: 10.1007/BF02090479     Document Type: Article
Times cited : (8)

References (12)
  • 1
    • 84936298958 scopus 로고    scopus 로고
    • A. Cambini: A sequential method for convex quadratic programming. Dept. of Mathematics, University of Pisa, paper A-16, 1975.
  • 2
    • 84936277904 scopus 로고    scopus 로고
    • A. Cambini, P. Carraresi, F. Giannessi: Sequential method and decomposition in mathematical programs, Dept. of Mathematics, University of Pisa, paper A-38, 1976.
  • 7
    • 84936281438 scopus 로고    scopus 로고
    • L. Martein, A sequential algorithm for the minimum of a strictly convex quadratic form under nonnegativity constraints, Dept. of Mathematics, University of Pisa, paper A-44, 1977.


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.